Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 214, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 2:59 PM CDT for Benton County, Carroll County, Madison County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 2:59 PM CDT (19:59 UTC)
- Expired
- Oct 2, 2014, 3:43 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, AR, Carroll County, AR, Madison County, AR
The radar
The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
324
WUUS54 KTSA 021959
SVRTSA
ARC007-015-087-022100-
/O.NEW.KTSA.SV.W.0214.141002T1959Z-141002T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BENTON COUNTY IN NORTHWEST ARKANSAS...
NORTHWESTERN CARROLL COUNTY IN NORTHWEST ARKANSAS...
NORTH CENTRAL MADISON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 400 PM CDT
* AT 257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLIFTY...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...BEAVER LAKE...EUREKA
SPRINGS...BUSCH...BEAVER...GRANDVIEW...OAK HILL AND PLEASANT RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3619 9381 3623 9389 3624 9392 3651 9385
3650 9349
TIME...MOT...LOC 1959Z 211DEG 24KT 3625 9383
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
156
WWUS54 KTSA 022021
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT THU OCT 2 2014
ARC007-087-022031-
/O.CAN.KTSA.SV.W.0214.000000T0000Z-141002T2100Z/
BENTON AR-MADISON AR-
321 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MADISON AND EAST
CENTRAL BENTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3630 9370 3631 9381 3634 9387 3650 9385
3651 9371 3650 9349
TIME...MOT...LOC 2021Z 211DEG 24KT 3638 9374
$$
ARC015-022100-
/O.CON.KTSA.SV.W.0214.000000T0000Z-141002T2100Z/
CARROLL AR-
321 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CARROLL COUNTY UNTIL 400 PM CDT...
AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA
SPRINGS...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...EUREKA SPRINGS...BUSCH...
BEAVER...GRANDVIEW...OAK HILL AND PLEASANT RIDGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3630 9370 3631 9381 3634 9387 3650 9385
3651 9371 3650 9349
TIME...MOT...LOC 2021Z 211DEG 24KT 3638 9374
HAIL...1.00IN
WIND...60MPH
$$284
WWUS54 KTSA 022043 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT THU OCT 2 2014
ARC015-022053-
/O.CAN.KTSA.SV.W.0214.000000T0000Z-141002T2100Z/
CARROLL AR-
343 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3630 9370 3631 9381 3634 9387 3650 9385
3651 9371 3650 9349
TIME...MOT...LOC 2043Z 211DEG 24KT 3651 9365
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:19 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Oct 2, 12:19 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1219 PM CDT THU OCT 2 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9 HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE THEY LIFT. && .PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/ ..UPDATE... DISCUSSION... MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING THIS QUITE WELL. LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH. THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS. PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS. PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/ DISCUSSION... THE 12Z TAF DISCUSSION IS INCLUDED BELOW... AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK TOWARD THE END OF THIS FORECAST. LACY PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/ DISCUSSION... ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY. APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT- LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS. FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS... ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH. A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO WHAT WE SAW THE LAST COUPLE OF DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....05 AVIATION...22
Hazardous weather outlook, Oct 2, 12:50 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1250 PM CDT THU OCT 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1250 PM CDT THU OCT 2 2014 ...SIGNIFICANT SEVERE STORM POTENTIAL CONTINUES THROUGH EARLY EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...ALONG AND EAST OF HIGHWAY 75. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. HEAVY RAIN AND FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SIGNIFICANT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND INTO EARLY EVENING ACROSS MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP BY MID AFTERNOON VERY NEAR THE HIGHWAY 75 CORRIDOR ALONG A COLD FRONT...SWEEPING THROUGH EASTERN OKLAHOMA THIS AFTERNOON...AND REACHING WESTERN ARKANSAS BY EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ISOLATED STORMS AHEAD OF THE MAIN LINE AND ALSO ALONG THE LEADING EDGE OF THE LINE ITSELF. LOCALLY HEAVY RAIN AND FLOODING MAY OCCUR...ESPECIALLY ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT SAW A LOT OF RAIN EARLIER THIS MORNING. THE STORMS AND THE SEVERE WEATHER THREAT WILL END BY MID TO LATE EVENING...AS DRIER AIR MOVES INTO THE REGION BEHIND THE FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY. OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND AND AT LEAST THE EARLY PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 2, 2:41 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT THU OCT 2 2014
OKZ073-022030-
PITTSBURG OK-
241 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHERN PITTSBURG
AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARPELAR...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HAYWOOD...ARPELAR...SCIPIO...BLOCKER...
CROWDER...INDIANOLA...CANADIAN AND ARROWHEAD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3514 9593 3520 9558 3504 9555 3483 9607
3497 9609
TIME...MOT...LOC 1942Z 228DEG 31KT 3496 9596Local storm report, Oct 2, 2:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HAIL 7 W GENTRY 36.27N 94.61W
10/02/2014 E0.88 INCH DELAWARE OK TRAINED SPOTTER
0156 PM HAIL BENTONVILLE 36.37N 94.21W
10/02/2014 E1.25 INCH BENTON AR CO-OP OBSERVER
HAIL FELL FOR ABOUT 8 MINUTES, RANGED FROM NICKEL TO HALF
DOLLAR SIZE.
0230 PM HAIL OWASSO 36.27N 95.85W
10/02/2014 E1.00 INCH TULSA OK NWS EMPLOYEE
NICKEL TO QUARTER SIZE HAIL COVERING THE GROUND EAST OF
OWASSO.
0235 PM HAIL OWASSO 36.27N 95.85W
10/02/2014 E1.75 INCH TULSA OK PUBLIC
ON THE NORTHEAST SIDE OF OWASSO.
&&
AEJLocal storm report, Oct 2, 2:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG S TULSA 36.13N 95.92W
10/02/2014 TULSA OK PUBLIC
TREE LIMBS DOWN OVER SHERIDAN RD AND 108TH ST S.
&&
DMJLocal storm report, Oct 2, 2:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG COWETA 35.95N 95.65W
10/02/2014 WAGONER OK BROADCAST MEDIA
TREE AND ROOF DAMAGE NEAR COWETA, AT THE INTERSECTION OF
101ST AND 225TH STREETS.
&&
AEJSpecial weather statement, Oct 2, 2:52 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT THU OCT 2 2014
OKZ070-071-022030-
MCINTOSH OK-MUSKOGEE OK-
252 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
CENTRAL MUSKOGEE
AT 252 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LAKE EUFAULA STATE PARK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...STIDHAM...
ONAPA...RENTIESVILLE...COUNCIL HILL...OKTAHA...KEEFETON...
WAINWRIGHT...SUMMIT AND LAKE EUFAULA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3568 9562 3566 9514 3530 9552 3533 9572
TIME...MOT...LOC 1952Z 220DEG 31KT 3534 9559Special weather statement, Oct 2, 2:57 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT THU OCT 2 2014
OKZ068-070-072-022030-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
257 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...EASTERN MUSKOGEE AND NORTHWESTERN
SEQUOYAH
AT 257 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF WARNER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GORE...BOX...WARNER...WEBBERS
FALLS...GREENLEAF STATE PARK AND LAKE TENKILLER STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3563 9479 3537 9521 3546 9535 3548 9534
3579 9504
TIME...MOT...LOC 1957Z 227DEG 34KT 3549 9522The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 9:05 AM CDT | Special Weather Statement | TSA | Benton | 40 min |
| Oct 2, 10:02 AM CDT | Special Weather Statement | TSA | Benton | 28 min |
| Oct 2, 12:29 PM CDT | Special Weather Statement | TSA | Carroll | 46 min |
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 28 min |
| Oct 2, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 47 min |
| Oct 2, 2:26 PM CDT | Special Weather Statement | TSA | Carroll | 34 min |
| Oct 2, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 45 min |
| Oct 2, 3:15 PM CDT | Tornado Warning | TSA | Benton | 28 min |
| Oct 2, 3:49 PM CDT | Areal Flood Advisory | TSA | Benton | 56 min |
| Oct 2, 3:50 PM CDT | Areal Flood Advisory | TSA | Benton | 55 min |
| Oct 2, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 27 min |
| Oct 2, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 24 min |
| Oct 2, 4:19 PM CDT | Special Weather Statement | TSA | Benton, Carroll | 56 min |
| Oct 2, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 52 min |
| Oct 2, 5:05 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 40 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 43 min |
| Oct 2, 5:57 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.